Couldn't find what you looking for?

TRY OUR SEARCH!

i have had b12 injections every week now for the past 3 weeks. i am now due to get them every month for 3 months as I am anaemic. My skin has went mad with spots, blackheads and acne looking spots. Is this a side effect of these injections ?

Loading...

8-| I suffer from Ulcerative colitis and IBS and have low white blood count and low B12. I had 5 B12 injections over 3 weeks and then had to wait 3 months for my next injection. I found after 4 weeks I had large cyst like lumps on my forehead, chin, throat and nose accompanied by what my doctor told me was possibly rosacea.... At 40 years old this is embarressing and also stressful. I have to wear so much make up now just to disguise the lumps which I am sure doesn't help. I wish someone would offer advice on how to keep up my B12 and not have to suffer these lumps :$
Reply

Loading...

The same thing happens to me with B12 supplementation, and from my research, acne is rare but it does seem to happen to some. Supposedly if you are getting acne with B12, it may indicate you have low vitamin E and zinc levels. Taking supplements to address those deficiencies should help. Also, b12 comes in a number of forms, two of which are in the injections: cyanocobalamin and hydroxocobalamin. The cyano is supposedly much more likely to cause acne, so you may want to ask your doctor to use the hydroxo.

Also, it is possible to use b12 supplements that dissolve under your tongue instead of injections. If you go that route at any time in the future use the methylcobalamin.
Reply

Loading...


I'm the same I have precocious anaemia and have got a rash all over my chest and shoulders and boils and acne motorsports down centre of back now I'm getting them on my face..I never get spots and it's driving me mad now I have a lump on back of head it hurts and I'm worried I'm sleeping so much then I can't sleep no matter how tired I am..I won't have any more if this goes on I can't function I have fibromyalgia as well and a underactive thyroid and screws in my spine...I'm 47 and I'm falling apart

Reply

Loading...

TO: 47 yr old guest that is falling apart...

i think you should get yourself checked for a genetic mutation. go to mthfr.net and watch some of the webinars that explain that mutation and the others linked to it. i think you might find some answers. best wishes.

 

Reply

Loading...


omg same here hun ,i had 3 b12s in 3 weeks an come out in big red bumps horrible ,not having no more allover my head neck an chest an i have fibromyalgia aswell wot next x
Reply

Loading...


I have the exact same I'd like to know if they go? I was also told by my doctor that there is no need for b12 loading.
Reply

Loading...